# SDR 98ZZZX2537

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- Engine: Allsn 250C30
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve Sleeve
- Part number: 2537739
- Condition: Failed
- Location: Fuel Control
- Part time: 4,475 hours
- Component: Bendix, 23059933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF FUEL CONTROL, FOUND BONDING MATERIAL ON VALVE SLEEVE BROKEN.
